Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Headache, pain in eyes, high pulse rate. Prescribed Bitacap. Please advise

respected Sir/madam. Good evening. My wife aged 35 years is suffering from serve headache , painful eyes and pulse rate of 13-145.She often tells she is not feeling well and her chest beats hardetr than the normal. One of the doctor adivised her to take Bitacap TR 40 and Tancodep 5 for 3-4 monts and she will be normal. but she feels good when she takes the tab and feels the same if tabs are not taken on the day. You are requested to give advice on this. and is this deasease cureable or not or if any suitable mediceine you recomend.Thanking You. BK Thakur
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Your wife is suffering from palpitations with normal blood pressure and increased pulse rate.
Palpitations may be due to heart or other than heart etiology.
Heart causes may be arrhythmias, mitral valve prolapse and atrial thrombus.
Arrhythmias may be Atrial Premature Contractures , Ventricular Premature Contractures, Ventricular bigeminy/ trigeminy, atrial fibrillation/ flutter.
You should consult with physician/ cardiologist and should go for ECG and 2 D echo on preliminary basis.
If your ECG is normal or inconclusive then you should go for electro-physiological studies of heart.
Other causes may be hormonal causes such as hyperthyroidism and cushing's syndrome with excess of adrenaline hormone.
She should also go for following blood investigations: complete blood count, serum electrolytes, thyroid profile, serum ACTH, renal function test, ECG,2 D echo.
You should also consult with neurologist for headache and should go for CT/ MRI scan brain.
There may also be possibility of persistence of migraine along with palpitations as Betacap is effective in both cases.
Take care,
Dr. Mayank Bhargava
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor